# SDR CALA2025082908269

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 49,332 hours, 26,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: D30664709
- Condition: Missing
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE MISSING CLIP FROM STRAP THAT ATTACHES TO SLIDE DOOR.
